# SDR AALA200802540

- Difficulty date: September 23, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 52,146 hours, 21,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991184356
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CANTED FRAME AT TAIL CONE STATION 1510 CRACKED.  LENGTH OF CRACK IS 3/4 INCH.  INSTALLED DOUBLER IN ACCORDANCE WITH ESO 80559 DATED 22 SEP 2008.
